Affordable Access

deepdyve-link
Publisher Website

Ocular complications of tumour necrosis factor alpha inhibitors.

Authors
  • Kowalski, Tanya1
  • Mack, Heather G2, 3
  • 1 Royal Victorian Eye and Ear Hospital, Melbourne, Victoria, Australia. , (Australia)
  • 2 Department of Surgery (Ophthalmology), The University of Melbourne, Melbourne, Victoria, Australia. , (Australia)
  • 3 Eye Surgery Associates, Melbourne, Victoria, Australia. , (Australia)
Type
Published Article
Journal
Clinical & experimental optometry
Publication Date
Mar 01, 2020
Volume
103
Issue
2
Pages
148–154
Identifiers
DOI: 10.1111/cxo.12904
PMID: 31077451
Source
Medline
Keywords
Language
English
License
Unknown

Abstract

Tumour necrosis factor alpha inhibitors are a relatively recent development and are becoming increasingly common in the management of many chronic inflammatory conditions such as rheumatoid arthritis, inflammatory bowel disease, ankylosing spondylitis and juvenile idiopathic arthritis. However, their ocular side effect profile is incomplete and poorly recognised, with mostly anecdotal cases reported in the literature. In this report we review the literature regarding ocular side effects associated with tumour necrosis factor alpha blockade. © 2019 Optometry Australia.

Report this publication

Statistics

Seen <100 times